1. Home
  2. Uncategorized
  3. Quiz Time
Uncategorized

Quiz Time

Share

A patient who has had her final menstrual period tells you she is experiencing intermittent vaginal bleeding. You should tell the woman to:

a. make an appointment with her healthcare provider for evaluation.
b. call her healthcare provider if the bleeding worsens.
c. start using an off-label vaginal lubricant.
d. try using a vaginal stimulator to increase circulation.

Correct answer: a. Any bleeding after the final menstrual period (FMP) is considered abnormal and should be evaluated.
To learn more, read the continuing nursing education article: “Guiding your patient through menopause”.

Leave a Reply

Your email address will not be published. Required fields are marked *

Fill out this field
Fill out this field
Please enter a valid email address.

cheryl meeGet your free access to the exclusive newsletter of American Nurse Journal and gain insights for your nursing practice.

NurseLine Newsletter

  • Hidden

*By submitting your e-mail, you are opting in to receiving information from Healthcom Media and Affiliates. The details, including your email address/mobile number, may be used to keep you informed about future products and services.

Recent Posts